# SDR WX0A2021120273883

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 31,939 hours, 23,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 852642
- Condition: Failed
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY AT FIN 12WL FAIL EPSU BATTERY CAP TEST / REMOVED AND REPLACED BATTERY IAW AMM 33-51-38. OPS CHECKS GOOD"
